Published



  1. When is a family of generalized means a scale?, Real Anal. Exchange 38, no. 1 (2013), 193-210
  2. On some Hardy type inequalities involving generalized means, Publ. Math. Debrecen 87, no. 1-2 (2015), 167-173
  3. A new estimate of the difference among quasi-arithmetic means, Math. Inequal. Appl. 18, no. 4 (2015), 1321-1327
  4. On negative results concerning Hardy means, Acta Math. Hungar. 146, no. 1 (2015), 98-106
  5. Scales of quasi-arithmetic means determined by invariance property, J. Difference Equ. Appl. 21, no. 8 (2015), 742-755
  6. Iterated quasi-arithmetic mean-type mappings, Colloq. Math. 144, no. 2 (2016), 215-228
  7. Limit properties in a family of quasi-arithmetic means, Aequationes Math. 90, no. 4 (2016), 773-785
  8. Characterization of the Hardy property of means and the best Hardy constants, Math. Inequal. Appl. 19, no. 4 (2016), 1141-1158 (joint with Zs. Páles)
  9. On the best hardy constant for quasi-arithmetic means and homogeneous deviation means, Math. Inequal. Appl. 21, no. 2 (2018), 585-599 (joint with Zs. Páles)
  10. On Kedlaya-type inequalities for weighted means, J. Inequal. Appl. (2018), Paper No. 99 (joint with Zs. Páles)
  11. Interval-type theorems concerning means, Ann. Univ. Paedagog. Crac. Stud. Math. 17 (2018), 37-43
  12. On the quasi-arithmetic Gauss-type iteration, Aequationes Math. 92, no. 6 (2018), 1119-1128
  13. Lower estimation of the difference among quasi-arithmetic means, Aequationes Math. 92, no. 1 (2018), 7-24
  14. Simultaneous difference equations in a bounded domain, Aequationes Math. 93, no. 1 (2019), 239-246 (joint with W. Jarczyk)
  15. On Hardy type inequalities for weighted means, Banach J. Math. Anal. 13, no. 1 (2019), 217-233 (joint with Zs. Páles)
  16. Interval-type theorems concerning quasi-arithmetic means, Math. Inequal. Appl. 22, no. 2 (2019), 509-518
  17. Invariant property for discontinuous mean-type mappings, Publ. Math. Debrecen 93, no. 3-4 (2019), 409-419
  18. On the homogenizations of means, Acta Math. Hungar. 159, no. 2 (2019), 537-562 (joint with Zs. Páles)
  19. Weakening of the Hardy property for means, Bull. Aust. Math. Soc. 101, no. 1 (2020), 118-129
  20. On Hardy type inequalities for weighted quasideviation means, Math. Inequal. Appl. 23, no. 3 (2020), 971-990 (joint with Zs. Páles)
  21. Jensen-type geometric shapes, Ann. Univ. Paedagog. Crac. Stud. Math. 19 (2020), 27-33
  22. On a lattice-like property of quasi-arithmetic means, J. Math. Anal. Appl. 486, no. 1 (2020), Art. No. 123892
  23. Invariant means and iterates of mean-type mappings, Aequationes Math. 94, no. 3 (2020), 405-414 (joint with J. Matkowski)
  24. Invariant means, complementary averages of means, and a characterization of the beta-type means, Mathematics 8, no. 10 (2020), Art. No. 1753 (joint with J. Matkowski)
  25. From the Ingham-Jessen property to mixed-mean inequalities, J. Math. Anal. Appl. 499, no. 1 (2021), Art. No. 124999 (joint with J. Chudziak, Zs. Páles)
  26. New bounds for the ratio of power means, J. Math. Inqual. 15, no. 3 (2021), 1233-1237 (joint with Zs. Páles)
  27. Online premeans and their computation complexity, Results Math. 76 (2021), Art. No. 141
  28. On the Jensen convex and Jensen concave envelopes of means, Arch. Math. (Basel) 116, no. 4 (2021), 423-432 (joint with Zs. Páles)
  29. Quasi-arithmetic-type invariant means on probability space, Aequationes Math. 95, no. 4 (2021), 639-651 (joint with B. Deręgowska)
  30. Mean-type mappings and invariance principle, Math. Inequal. Appl. 24, no. 1 (2021), 209-217 (joint with J. Matkowski)
  31. On the Hardy property of mixed means, Math. Inequal. Appl. 24, no. 3 (2021), 873-885
  32. On properties of weighted Hardy constant for means, Math. Inequal. Appl. 25, no. 4 (2022), 1047-1068
  33. On the integral approach to means and their Hardy property, Rev. R. Acad. Cienc. Exactas Fí­s. Nat. Ser. A Mat. RACSAM 116 (2022), Art. No. 142
  34. There is at most one continuous invariant mean, Aequationes Math. 96, no. 4 (2022), 833-841
  35. On the \(L^1\) and pointwise divergence of continuous functions, Period. Math. Hungar. 87, no. 1 (2023), 75-85 (joint with K. Gryszka)
  36. Error recognition in the Cantor cube, Ann. Univ. Paedagog. Crac. Stud. Math. 22 (2023), 75-86
  37. Estimating the Hardy constant of nonconcave Gini means, Math. Inequal. Appl. 26, no. 1 (2023), 195-203 (joint with Zs. Páles)
  38. On negative results concerning weak-Hardy means, Colloq. Math. 171, no. 1 (2023), 153-158
  39. Invariance property for extended means, Results Math. 78 (2023), Art. No. 146
  40. Correction to: There is at most one continuous invariant mean, Aequationes Math. 97, no. 4 (2023), 883-885 (joint with Z. Boros, R. Lovas)
  41. On the Jensen convexity of quasideviation and Bajraktarević means, Aequationes Math. 97, no. 5-6 (2023), 1201-1219 (joint with Zs. Páles)
  42. Decision making via generalized Bajraktarević means, Ann. Oper. Res. 332, no. 1-3 (2024), 461-480 (joint with Zs. Páles)
  43. Extension theorem for simultaneous q-difference equations and some its consequences, Results Math. 79 (2024), Art. No. 262 (joint with W. Jarczyk)
  44. On the invariance equation for means of generalized power growth, Math. Inequal. Appl. 27, no. 3 (2024), 691-702
  45. Estimating the Hardy constant of nonconcave homogenous quasideviation means, Ann. Math. Sil. 38, no. 1 (2024), 78-92 (joint with Zs. Páles)
  46. Pexider invariance equation for embeddable mean-type mappings, Aequationes Math.
  47. Multivariable generalizations of bivariate means via invariance, Aequationes Math.

Preprints

  1. Spreading information on networks with Markov chains applications (joint with P. Burai); arXiv:2403.13875.
  2. Iterations of mean-type mappings and their convergence; arXiv:2406.12491.
  3. Equality and comparison of generalized quasiarithmetic means (joint with Zs. Páles); arXiv:2412.0731.